# SDR AWXA200700795

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 20,376 hours, 7,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4726
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,376 hours, 7,790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - BC-4 CHECK - NR 5984497, DURING EMERGENCY LIGHT TEST AN "FWD L MESSAGE" WAS INDICATED.  REPLACED AND OPERATIONAL CHECKED L2 DOOR POWER SUPPLY UNIT IAW A320 AMM 33-51-88.
